# SDR R61A201204140243

- Difficulty date: April 14, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19026142005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FORWARD BULKHEAD RIB 52 CRACKED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER RIGHT RIB 52 IAW ETD 2012-190-005396.  MATERIAL IS 2024T3 .063" AND PO 023526-2011.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
